# SDR UIEA2021033000763

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,656 hours, 22,578 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HPSOV ONLY OPERATES PARTIALLY( REMOVED AND REPLACED #1 ENG HPSOV PER M/M 36-11-05-400-802-001. LEAK & FUNCT CHECK GOOD REQUIRES  RUN-UP  OPS  CHECK.  PERFORMED POST INSTALLED CHECK IAW AMM 36-11-05 OP CHECK FOUND NORMAL NO LEAKS NOTED. )
